# SDR UIEA2024112201102

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 146T63182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR, INTERNAL STRUCTURE, CORROSION BTW BEAMS 2 AND 4.( THE AREA WAS CLEANED, NEW SUPPORT WAS DRILLED, SUPPORT BEAM WAS INSTALLED. THE BEAM SUPPORT WAS REPLACED IAW SRM 51-10-02-0G-0. NO FURTHER DEFECTS NOTED )
